Necessary optimality conditions for one-dimensional distributed systems with moving boundary
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 904-906
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a22,
author = {N. N. Ryzhov},
title = {Necessary optimality conditions for one-dimensional distributed systems with moving boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {904--906},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a22/}
}
N. N. Ryzhov. Necessary optimality conditions for one-dimensional distributed systems with moving boundary. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 904-906. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a22/